Some algebraic properties of weakly compact and compact cardinals
Fundamenta Mathematicae, Tome 97 (1977) no. 3, pp. 177-185
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_97_3_177_185,
author = {K. Hickin and J. Plotkin},
title = {Some algebraic properties of weakly compact and compact cardinals},
journal = {Fundamenta Mathematicae},
pages = {177--185},
year = {1977},
volume = {97},
number = {3},
doi = {10.4064/fm-97-3-177-185},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-97-3-177-185/}
}
TY - JOUR AU - K. Hickin AU - J. Plotkin TI - Some algebraic properties of weakly compact and compact cardinals JO - Fundamenta Mathematicae PY - 1977 SP - 177 EP - 185 VL - 97 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-97-3-177-185/ DO - 10.4064/fm-97-3-177-185 LA - en ID - 10_4064_fm_97_3_177_185 ER -
K. Hickin; J. Plotkin. Some algebraic properties of weakly compact and compact cardinals. Fundamenta Mathematicae, Tome 97 (1977) no. 3, pp. 177-185. doi: 10.4064/fm-97-3-177-185
Cité par Sources :